# SDR ABXA050024

- Difficulty date: January 22, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 75,689 hours, 18,788 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER TORQUE TUBE HINGE FITTING CRACKED AT RSS 714.10.  REMOVED AND REPLACED HINGE FITTING.
